Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v75.i13.10
pages 1137-1151

METHOD FOR HIERARCHICAL COORDINATED MULTICAST ROUTING IN A TELECOMMUNICATION NETWORK

Ye. S. Nevzorova
Kharkiv National University of Radio Engineering and Electronics, 14, Nauka Ave, Kharkiv, 61166, Ukraine
K. М. Аrous
Kharkiv National University of Radio Engineering and Electronics, 14, Nauka Ave, Kharkiv, 61166, Ukraine
М. Т. R. Salakh
Kharkiv National University of Radio Engineering and Electronics, 14, Nauka Ave, Kharkiv, 61166, Ukraine

RESUMO

The hierarchical-coordination method for solving the multicast routing problem is proposed. At the same time the important part of this method is the coordinating procedure on the upper level of the hierarchy to prevent the link overload. A number of examples prove the convergence of this method in a finite number of iterations. The factors acting on the method convergence rate, namely, the number of coordination iterations is considered.


Articles with similar content:

On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin
Dynamic Control of Plane Motion of Elastic Two-Link Space Manipulation Robot
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Tatyana V. Zavrazhina, V. I. Gulyaev
Construction of Multivariate Modal Proportional Controllers
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Vladimir T. Matvienko
Optimal Distributed Control of Singularly Perturbed Parabolic Periodic Systems (Control Global Restrictions)
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
Irina V. Shapoval
Approximation of Functions Holding the Lipschitz Conditions on a Finite Segment of the Real Axis by the Poisson–Chebyshev Integrals
Journal of Automation and Information Sciences, Vol.50, 2018, issue 5
Tatyana V. Zhyhallo